MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT
Model Number LXC-[14]
Health Effect - Clinical Codes Heartburn/Indigestion (1883); Hernia (2240); No Code Available (3191)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 3/19/2020.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot was not provided; therefore, the manufacturing record evaluation could not be performed.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were you present during the explant procedure? what is the lot number for the linx device? was ph testing performed prior to explant to confirm recurrent reflux? after implant, was the device initially effective in controlling reflux? when did the recurrent reflux begin? was a hiatal hernia repair done during the implant procedure?.
 
Event or Problem Description
It was reported that the linx device was explanted on (b)(6) 2020 due to recurring gerd and a hiatal hernia.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 04/13/2020.Additional information was requested, and the following was obtained: were you present during the explant procedure? - answer: no.What is the lot number for the linx device? - answer: unknown.Was ph testing performed prior to explant to confirm recurrent reflux? - answer: no.After implant, was the device initially effective in controlling reflux? - answer: yes.When did the recurrent reflux begin? - answer: (b)(6) 2019.Was a hiatal hernia repair done during the implant procedure? - answer: unknown.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 05/04/2020.Device analysis: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.The visual analysis was consistent with an explanted device.The link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.The device lot number is unknown; therefore, the device history record could not be reviewed.

Brand Name
LXC14
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key9856053
Report Number3008766073-2020-00049
Device Sequence Number2663640
Product Code LEI
UDI-Device Identifier00855106005158
UDI-Public00855106005158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLXC-[14]
Device Catalogue NumberLXC14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2020
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer03/23/2020
04/23/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/13/2020
05/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;